# SDR AALA202406034750

- Difficulty date: May 22, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 35,350 hours, 15,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Bs 948-949 Lbl52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL FROM STA 948 TO STA 949, LBL 52. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
